question-icon

Can Suboxone Cause Withdrawal Symptoms Like Diarrhea And Tingling?

default
Posted on Thu, 2 Nov 2017
Question: I am currently a recovering addict and I quit taking Suboxone cold turkey about a little over a month ago. I've been having diarrhea almost every morning fatigue anxiety can't sleep can barely eat or drink anything I have to force myself to drink water to stay hydrated from the diarrhea and I get pinches all through my body sometimes tingly. could this all still be withdrawal from Suboxone or do I need to go see my doctor.
doctor
Answered by Dr. Prof. Kunal Saha (1 hour later)
Brief Answer:
Due to suboxone withdrawal

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Diarrhea is a known presentation during suboxone withdrawal. I think that you should visit your doctor and get yourself evaluated so that your body does not land in a crisis.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha (16 minutes later)
is it life threatening I mean I get pretty bad pains on the left back side of my head behind my eye as well along with a bunch of other symptoms really cold chills then I'll get sweaty stomach pain especially on the left side.
doctor
Answered by Dr. Prof. Kunal Saha (57 minutes later)
Brief Answer:
Unlikely to be life threatening

Detailed Answer:
Probably not life threatening. But usually things can cascade and one thing can lead to another. However, you can gain a better understanding by going through:
https://americanaddictioncenters.org/suboxone/withdrawal/

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4471 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Suboxone Cause Withdrawal Symptoms Like Diarrhea And Tingling?

Brief Answer: Due to suboxone withdrawal Detailed Answer: Thanks for asking on HealthcareMagic. I have gone carefully through your query and understand your concerns. Diarrhea is a known presentation during suboxone withdrawal. I think that you should visit your doctor and get yourself evaluated so that your body does not land in a crisis. Let me know if I could help further. Regards